# SDR S1ZA2019120500391

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N67664
- Make and model: Cessna 340A
- Aircraft serial: 340A1534
- Aircraft time: 4,447 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0823400109
- Condition: Used
- Location: Lt Tip Tank
- Part time: 4,469 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FUEL TANK (TIP TANK) AFT BULKHEAD (PN: 0823400-109) CRACKED IN UPPER RADIUS.  THIS BULK HEAD IS AN EXTENSION OF THE AFT WING SPARE AND IS ONE OF ONLY 2 LOCATIONS THAT HOLD THE FUEL TANK ON THE AIRPLANE.  WE HAVE JUST PURCHASED THE AIRPLANE AND ONLY FLEW IT ONCE TO GET IT BACK TO OUR SHOP WERE WE DISCOVERED THE CRACK UPON INSPECTION.  THIS IS THE 2ND 340A WHERE I HAVE SEEN THIS FAILURE, THE OTHER ONE WAS THE SAME BULKHEAD, SAME RADIUS BUT ON THE RIGHT TANK.
